# SDR 2003UALA00120

- Difficulty date: January 31, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N955UA
- Make and model: Boeing 737522
- Aircraft serial: 26703
- Aircraft time: 27,568 hours, 17,478 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 188 RT FRAME CRACKED AT WL 207.  MAJOR REPAIR ACCOMPLISHED. DOUBLER INSTALLED.
